# SDR FDEA201012054589

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, SEAT TRACK FLANGE 3R AT FR45 HAS APPROX 12" OF CORROSION.  R & R SEAT TRACK 3R BETWEEN FR44 AND FR50 IAW SRM 53-10-16, FIG 203, PG 211/212.
